# SDR VNAA202302221112

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 15,163 hours, 13,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILLED RIB/FITTING CRACKED NEAR LOWER ROW OF FASTENERS IN FITTING. AFT SIDE OF MLG REAR SPAR (APPROX RH WS 49.00, INBOARD SIDE OF RH INBOARD MOST SPOILER RIGHT WING) / CONSTANT AVIATION PERFORMED TEMP REPAIR CLASSIFIED AS A MAJOR REPAIR IAW MHIRJ REO 690-57-21-429. ALL WORK DOCUMENTED IN CONSTANT AVIATION WORK ORDER AOG-42758 ITEM 3.1.
